Skip to Main Content

Representation Theory

Published by the American Mathematical Society since 1997, this electronic-only journal is devoted to research in representation theory and seeks to maintain a high standard for exposition as well as for mathematical content. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.71.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Bases in equivariant $K$-theory. II
HTML articles powered by AMS MathViewer

by G. Lusztig
Represent. Theory 3 (1999), 281-353
Published electronically: September 28, 1999


In this paper we establish a connection between the “bases" in Bases in equivariant $K$-theory, Represent. Theory 2 (1999), 298-369 and the periodic $W$-graphs introduced in Periodic $W$-graphs, Represent. Theory 1 (1997), 207–279.
Similar Articles
  • Retrieve articles in Representation Theory of the American Mathematical Society with MSC (1991): 20G99
  • Retrieve articles in all journals with MSC (1991): 20G99
Bibliographic Information
  • G. Lusztig
  • Affiliation: Institute for Advanced Study, Princeton, New Jersey 08540
  • Address at time of publication: Department of Mathematics, Massachusetts Institute of Technology, Cambridge, Massachusetts 02139
  • MR Author ID: 117100
  • Received by editor(s): March 9, 1999
  • Received by editor(s) in revised form: April 15, 1999, and August 7, 1999
  • Published electronically: September 28, 1999
  • Additional Notes: Supported by the Ambrose Monnel Foundation and the National Science Foundation
  • © Copyright 1999 American Mathematical Society
  • Journal: Represent. Theory 3 (1999), 281-353
  • MSC (1991): Primary 20G99
  • DOI:
  • MathSciNet review: 1714628